# SDR 95FDEA00123

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 2024T3
- Condition: Crack
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT BS 950 BULKHEAD LBL 40 WL 185.  REPAIRED CRACK IS 950 BULKHEAD AT LBL 40 WL 185 PER FEDEX SRM 53-10-9 FIG 2.
